# SDR 2001UALA02040

- Difficulty date: September 14, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 26,126 hours, 9,094 cycles
- Engine: Iae V2527A5
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE BLEED FAULT LIGHT ILLUMINATED, HAD BLEED 1OVERHEAT.  UNABLE TO RESET SYSTEM. SUPPLEMENTAL DATA UPDATE REPLACED FAN AIR THERMOSTAT, RAN ENGINES, BLEED PARAMETERS NORMAL.
